Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

Separated nets arising from certain higher rank $\mathbb R^k$ actions on homogeneous spaces
Pages: 4231 - 4238, Issue 8, August 2017

doi:10.3934/dcds.2017180      Abstract        References        Full text (342.9K)           Related Articles

Changguang Dong - Department of Mathematics, The Pennsylvania State University, University Park, PA 16802, United States (email)

1 D. Burago and B. Kleiner, Separated nets in Euclidean space and Jacobians of bi-Lipschitz maps, Geom. Funct. Anal., 8 (1998), 273-282.       
2 A. Haynes, M. Kelly and B. Weiss, Equivalence relations on separated nets arising from linear toral flows, Proceedings of the London Mathematical Society, 109 (2014), 1203-1228.       
3 A.-P. José, D. Coronel and J.-M. Gambaudo, Linearly repetitive Delone sets are rectifiable, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 30 (2013), 275-290.       
4 A. Katok, The special representation theorem for multi-dimensional group actions, Asterisque, 49 (1977), 117-140.       
5 C. McMullen, Lipschitz maps and nets in Euclidean space, Geom. Funct. Anal., 8 (1998), 304-314.       
6 M. Ratner, Horocycle flows are loosely Bernoulli, Israel Journal of Mathematics, 31 (1978), 122-132.       
7 C. Salvatore and L. Flaminio, Equidistribution for higher-rank Abelian actions on Heisenberg nilmanifolds, Journal of Modern Dynamics, 9 (2015), 305-353.       
8 J. Tanis, Effective equidistribution for some unipotent flows in $PSL(2, \mathbb R)^k$ mod cocompact irreducible lattice, preprint, arXiv:1412.5353v3 (2015).

Go to top